# SDR AALA20120604015

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 68,072 hours, 35,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SEAT TRACK OUTBOARD FLANGE AT STATION 205 CORRODED.  INSTALLED NEW SECTION OF NUMBER 5 SEAT TRACK STATIONS 200 TO 244 AND SPLICE PER SRM 53-05-00 FIGURE 4F.
